# SDR SWAA2015092144097

- Difficulty date: August 16, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,232 hours, 58,103 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: G545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB AT WBL 114, STRINGER 2L CRACKED INBD MOST FWD HOLE COMMON TO REAR SPAR CHORD.  R & R FITTING IAW DWG & EA.
